A stochastic functional equation.

Phil Diamond

Aequationes mathematicae (1977)

  • Volume: 15, page 225-234
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Diamond, Phil. "A stochastic functional equation.." Aequationes mathematicae 15 (1977): 225-234. <http://eudml.org/doc/136653>.

author = {Diamond, Phil},
journal = {Aequationes mathematicae},
pages = {225-234},
title = {A stochastic functional equation.},
url = {http://eudml.org/doc/136653},
volume = {15},
year = {1977},

AU - Diamond, Phil
TI - A stochastic functional equation.
JO - Aequationes mathematicae
PY - 1977
VL - 15
SP - 225
EP - 234
UR - http://eudml.org/doc/136653
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.